Alert archive / Florida / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 31, NWS Melbourne, FL
NWS Melbourne, FL issued this severe thunderstorm warning at May 5, 2025, 4:19 PM EDT for Indian River County, Saint Lucie County, Florida. It was in force for 41 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 5, 2025, 4:19 PM EDT (20:19 UTC)
- Expired
- May 5, 2025, 5:00 PM EDT
- In force
- 41 min
- Issued by
- NWS Melbourne, FL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
The radar
The Melbourne radar (KMLB), 80 km from the middle of the area, began a volume at 20:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 5, 4:32 PM EDT | HAIL 1.75 | 1 Nnw Fort Pierce North, FL | Air traffic controller at the Treasure Coast International Airport reports golf ball sized hail. |
| May 5, 4:40 PM EDT | HAIL 1 | 4 Wsw Lakewood Park, FL | Emergency manager reports penny to quarter sized hail near I-95 and Indrio Road. |
| May 5, 4:48 PM EDT | HAIL 1.75 | 2 Sse Saint Lucie Airpo, FL | Emergency manager reports golf ball sized hail near I-95 and Orange Avenue in St. Lucie county. |
| May 5, 5:00 PM EDT | HAIL 2 | 1 Ne Fort Pierce South, FL | Public reports 2 inch hail near Lawnwood Stadium in Fort Pierce. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 5, 2:14 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 8.3 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 940 J/kg
- Mixed-layer CIN
- -40 J/kg
- Mixed-layer LCL
- 870 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- 70 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
116
WUUS52 KMLB 052019
SVRMLB
FLC061-111-052100-
/O.NEW.KMLB.SV.W.0031.250505T2019Z-250505T2100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Melbourne FL
419 PM EDT Mon May 5 2025
The National Weather Service in Melbourne has issued a
* Severe Thunderstorm Warning for...
Northeastern St. Lucie County in east central Florida...
Southeastern Indian River County in east central Florida...
* Until 500 PM EDT.
* At 419 PM EDT, a severe thunderstorm was located over Lakewood
Park, or near Indrio, moving southeast at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Fort Pierce, Fort Pierce Inlet, White City, Indrio, and Queens
Cove.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 2731 8044 2755 8056 2762 8031 2736 8020
TIME...MOT...LOC 2019Z 323DEG 15KT 2753 8043
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Leahy2 follow-up statements
322
WWUS52 KMLB 052036
SVSMLB
Severe Weather Statement
National Weather Service Melbourne FL
436 PM EDT Mon May 5 2025
FLC061-052045-
/O.CAN.KMLB.SV.W.0031.000000T0000Z-250505T2100Z/
Indian River FL-
436 PM EDT Mon May 5 2025
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN INDIAN RIVER
COUNTY IS CANCELLED...
The severe thunderstorm which prompted the warning has weakened.
moved out of the warned area. Therefore, the warning has been
cancelled.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
east central Florida.
LAT...LON 2736 8020 2731 8044 2752 8050 2756 8034
2756 8032 2757 8031 2757 8029
TIME...MOT...LOC 2035Z 322DEG 14KT 2748 8039
$$
FLC111-052100-
/O.CON.KMLB.SV.W.0031.000000T0000Z-250505T2100Z/
St. Lucie FL-
436 PM EDT Mon May 5 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR CENTRAL ST. LUCIE COUNTY...
At 435 PM EDT, a severe thunderstorm was located over Saint Lucie
Airport, or near Indrio, moving southeast at 15 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Emergency management.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Fort Pierce, White City, Indrio, Fort Pierce Inlet, and Queens Cove.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.
&&
LAT...LON 2736 8020 2731 8044 2752 8050 2756 8034
2756 8032 2757 8031 2757 8029
TIME...MOT...LOC 2035Z 322DEG 14KT 2748 8039
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Leahy044
WWUS52 KMLB 052048
SVSMLB
Severe Weather Statement
National Weather Service Melbourne FL
448 PM EDT Mon May 5 2025
FLC111-052100-
/O.CON.KMLB.SV.W.0031.000000T0000Z-250505T2100Z/
St. Lucie FL-
448 PM EDT Mon May 5 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR NORTHEASTERN ST. LUCIE COUNTY...
At 448 PM EDT, a severe thunderstorm was located over Fort Pierce
North, or over Fort Pierce, moving southeast at 15 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Emergency management reports golf ball size hail near I-95
and Orange Ave.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Fort Pierce, White City, Fort Pierce Inlet, Fort Pierce North, and
Saint Lucie Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.
&&
LAT...LON 2736 8020 2731 8042 2747 8045 2753 8027
TIME...MOT...LOC 2048Z 316DEG 12KT 2745 8036
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
LeahyWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 5, 3:00 PM EDT, 1 hour 19 minutes earlier. Its key messages:
- Issued at 300 PM EDT Mon May 5 2025
- A Severe Thunderstorm Watch is in effect for all east central Florida counties except Lake County and the nearshore waters through 9 PM.
- A Marginal to Slight Risk of severe weather exists across much of east central Florida for this afternoon and evening, with the primary storm hazards being damaging wind gusts, large hail, frequent lightning strikes, heavy rainfall, and a low chance for a tornado.
- A moderate risk for rip currents continues through much of this week.
- Daily chances for isolated to scattered showers and lightning storms with greater coverage of showers and storms forecast this weekend.
Area forecast discussion, May 5, 3:00 PM EDT, 1 hour 19 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
300 PM EDT Mon May 5 2025
...New KEY MESSAGES, DISCUSSION, MARINE...
.KEY MESSAGES...
Issued at 300 PM EDT Mon May 5 2025
- A Severe Thunderstorm Watch is in effect for all east central
Florida counties except Lake County and the nearshore waters
through 9 PM.
- A Marginal to Slight Risk of severe weather exists across much
of east central Florida for this afternoon and evening, with the
primary storm hazards being damaging wind gusts, large hail,
frequent lightning strikes, heavy rainfall, and a low chance for
a tornado.
- A moderate risk for rip currents continues through much of this
week.
- Daily chances for isolated to scattered showers and lightning
storms with greater coverage of showers and storms forecast this
weekend.
&&
.DISCUSSION...
Issued at 300 PM EDT Mon May 5 2025
This Afternoon-Tonight...The east coast sea breeze has developed and
is slowly pushing inland, moving a bit farther inland than
initially anticipated. A stationary boundary continues to be
draped just north of east central Florida, with moisture out ahead
of the boundary being further increased locally due to the
persistent southwest flow. With these boundary conditions, shower
activity is forecast to increase along and behind the sea breeze,
with coverage increasing late this afternoon into the evening
hours. Rain chances increase to 50 to 60 percent across portions
of east central Florida, with the best chances focused south of
the I-4 corridor and closer to the coast.
Scattered cloud coverage this afternoon across east central Florida
has allowed for sufficient daytime heating, with increasing energy
anticipated locally. Model soundings indicate MUCAPE values reaching
1500 to 2000 J/kg this afternoon, with the greatest amount of energy
focused along the coast. Additionally, cool temperatures aloft will
help support storm development, with 500 mb temperatures ranging
from -13 to -11C locally. While model soundings indicate modest
shear, the backing of winds in the lower levels will lead to greater
SRH values along the coast. As mentioned previously, there is also
sufficient lower level moisture across east central Florida as a
result of the stalled boundary to the north of the area as well as
the persistent southwesterly flow advecting moisture. Drier
conditions in the upper and mid levels will support DCAPE values
reaching 900 to 1200 J/kg this afternoon. This environment supports
the development of strong to severe storms across east central
Florida this afternoon into the evening hours, with forcing from
the stalled boundary, the sea breeze, and any additional boundary
collisions being the primary drivers behind storm development.
Timing based on model guidance continues to remain fairly
consistent between 3 PM and 10 PM for the best coverage of showers
and storms. Based on the environment described, storm threats
include frequent lightning strikes, hail up to 1.5 inches in
diameter, damaging wind gusts up to 60 mph (and occasionally to 70
mph), a brief tornado or two along the sea breeze, and heavy
downpours. Rainfall totals of up to 2 inches in some spots cannot
be ruled out, especially anywhere that showers and storms stall.
The Storm Prediction Center has increased the severe weather risk
along the coast, introducing a Slight Risk (2/5) from Cape
Canaveral southward, primarily for the hail threat. The Marginal
Risk (1/5) remains unchanged across much of east central Florida.
Additionally, a Severe Thunderstorm Watch has been issued for all
east central Florida counties except Lake County and the nearshore
waters through 9 PM.
Activity is anticipated to diminish into the late overnight hours
across the peninsula as daytime heating is lost and the environment
becomes worked over. Lingering shower and storm activity will
continue to be possible across the local Atlantic waters, with skies
gradually clearing out overnight and winds becoming southerly at 5
to 10 mph. Lows are forecast to remain in the 60s.
Tuesday-Thursday...A mid-level low situated across the Tennessee
Valley will lift northward towards the Ohio Valley on Tuesday,
swinging northeastward towards New England Wednesday into Thursday. A
weak mid-level ridge builds across the Gulf and towards Florida,
becoming flattened on Thursday as another mid-level low strengthens
across the central U.S. At the surface, the stationary boundary is
forecast to remain just north of east central Florida, with the
moisture boundary remaining draped across the area. A diurnal
convective pattern is anticipated through this time period, with
rain chances increasing each afternoon across east central Florida
as the east coast sea breeze develops and pushes inland. South to
southwest flow will back each afternoon along the coast, becoming
more east-southeast. Rain chances are forecast to remain generally
between 40 to 50 percent each afternoon, and there is a 20 percent
chance for storm development. Lightning strikes, gusty winds, and
heavy downpours will likely be the primary concerns with any storms
that do develop. Activity will diminish each evening into the
overnight hours, with lingering showers and storms possible across
the local Atlantic waters. Temperatures remain near to slightly
above normal over the next several days, with highs in the upper 80s
to low 90s and lows in the mid 60s to low 70s.
Friday-Sunday...The aforementioned mid-level low located across the
central U.S. is forecast to slowly shift southeastward towards the
Florida peninsula, becoming more of a trough as it nears the
peninsula into the weekend. At the surface, the stationary boundary
will get a surge of moisture along and ahead of it thanks to an
additional area of surface low pressure developing along the Gulf,
gradually drifting southward across the Gulf. Additionally, some
persistent southerly flow locally will continue to advect moisture
northward towards the peninsula. Modeled PWATs jump to 1.5 to 1.9
inches across the area. This will result in a persistent wet pattern
through the end of this week and into the weekend. NBM PoP values
continue to run a bit high, so capped at 55 percent due to
uncertainty relative to coverage. Would not be surprised if PoPs
increase slightly as confidence increases over time. There is also a
20 percent chance for storms each day. Activity will potentially
linger into the overnight hours each day across east central Florida
and the local Atlantic waters. Temperatures on Friday remain in the
upper 80s to low 90s, cooling back down into the low to mid 80s
Saturday and Sunday as greater cloud coverage limits daytime
heating. Overnight temperatures generally in the 60s.
&&
.MARINE...
Issued at 300 PM EDT Mon May 5 2025
A Severe Thunderstorm Watch is currently in effect through 9 PM
across the nearshore waters. There is also a Marginal to Slight
risk of severe weather. Any storms that develop may be capable of
lightning strikes, gusty winds in excess of 34 knots, heavy
downpours, locally higher seas near stronger storms, hail, and
brief waterspouts.
A stalled boundary just north of the local Atlantic waters is
anticipated to remain in place over the next several days, providing
plenty of moisture for shower and storm development each day. Rain
chances generally remain between 30 to 50 percent, with a 20 percent
chance for storms. Activity may linger into the overnight hours most
days, though coverage will likely be lower. Outside of showers and
convection, ocean conditions remain generally consistent. Seas are
forecast to remain between 2 to 4 feet through Friday, with
prevailing southerly winds of 10 to 15 knots. Winds near the coast
will back to out of the east-southeast each afternoon as the east
coast sea breeze develops.
&&
.AVIATION...
(18Z TAFs)
Issued at 156 PM EDT Mon May 5 2025
East coast sea breeze has developed and is pushing inland, with a
stalled frontal boundary across northern portions of east central
FL. Increasing shower and storm development forecast through the
remainder of this afternoon and evening along these boundaries,
with the potential for strong to severe storms possible. Greatest
coverage and threat of severe storms will be near to southeast of
the I-4 corridor, and have tempo groups most locations for TSRA
impacts from 19-23Z, but some of these windows may have to be
extended further into the evening.
IFR/MVFR conditions will be possible with any convection, with
main storm threats being strong to locally damaging wind gusts,
large hail, and the potential for a brief tornado along the sea
breeze. Winds will be out of the E/SE up to 10-15 knots behind the
sea breeze, with winds then diminishing and becoming southerly
overnight.
&&
.PRELIMINARY POINT TEMPS/POPS...
DAB 66 87 70 87 / 20 20 10 50
MCO 68 92 71 91 / 20 30 10 50
MLB 69 86 71 87 / 30 30 10 40
VRB 68 87 70 87 / 40 30 10 30
LEE 67 91 72 90 / 10 30 10 50
SFB 67 92 70 92 / 20 30 10 50
ORL 69 92 72 92 / 20 30 10 50
FPR 68 87 70 87 / 40 30 10 30
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...Severe Thunderstorm Watch until 9 PM EDT this evening for FLZ041-
045-046-053-058-141-154-159-164-247-254-259-264-347-447-547-
647-747.
AM...Severe Thunderstorm Watch until 9 PM EDT this evening for AMZ550-
552-555.
&&
DISCUSSION...Tollefsen
AVIATION...WeitlichIn the hours before
Special weather statement, May 5, 2:14 PM EDT, 2 hours 5 minutes before
Special Weather Statement
National Weather Service Melbourne FL
214 PM EDT Mon May 5 2025
FLZ154-254-547-647-747-051845-
Southern Brevard Barrier Islands FL-Inland Indian River FL-
Coastal Indian River FL-Mainland Southern Brevard FL-
Inland Southern Brevard FL-
214 PM EDT Mon May 5 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN INDIAN RIVER AND
SOUTHEASTERN BREVARD COUNTIES THROUGH 245 PM EDT...
At 213 PM EDT, Doppler radar was tracking a strong thunderstorm near
Sebastian Highlands, moving northeast at 20 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Sebastian, Fellsmere, Roseland, Barefoot Bay, and Sebastian
Highlands.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
east central Florida.
&&
LAT...LON 2771 8060 2780 8066 2783 8066 2797 8046
2777 8038
TIME...MOT...LOC 1813Z 223DEG 16KT 2780 8054
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
WeitlichSpecial weather statement, May 5, 3:32 PM EDT, 47 minutes before
Special Weather Statement
National Weather Service Melbourne FL
332 PM EDT Mon May 5 2025
FLZ154-254-052000-
Inland Indian River FL-Coastal Indian River FL-
332 PM EDT Mon May 5 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN INDIAN RIVER COUNTY
THROUGH 400 PM EDT...
At 331 PM EDT, Doppler radar was tracking a strong thunderstorm over
Pointe West, or near Vero Beach South, moving east at 15 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Vero Beach, Indian River Shores, Vero Beach South, Gifford, and
Winter Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
east central Florida.
&&
LAT...LON 2756 8054 2770 8062 2778 8038 2760 8030
TIME...MOT...LOC 1931Z 251DEG 15KT 2765 8051
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
WeitlichSpecial weather statement, May 5, 3:51 PM EDT, 28 minutes before
Special Weather Statement
National Weather Service Melbourne FL
351 PM EDT Mon May 5 2025
FLZ159-164-264-052030-
Coastal St. Lucie FL-Inland Martin FL-Coastal Martin FL-
351 PM EDT Mon May 5 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN ST. LUCIE AND
EASTERN MARTIN COUNTIES THROUGH 430 PM EDT...
At 350 PM EDT, Doppler radar was tracking a strong thunderstorm near
Port Salerno, moving northeast at 15 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Walton, Fort Pierce, Stuart, Jupiter Island, and Palm City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
east central Florida.
&&
LAT...LON 2699 8019 2706 8039 2721 8036 2721 8033
2724 8035 2740 8031 2736 8020 2721 8013
2712 8010
TIME...MOT...LOC 1950Z 203DEG 15KT 2709 8025
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
LawLocal storm report, May 5, 3:52 PM EDT, 27 minutes before
Preliminary Local Storm Report
National Weather Service Melbourne FL
352 PM EDT Mon May 5 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM Hail 1 SSW Paradise Park 27.63N 80.50W
05/05/2025 E1.00 Inch Indian River FL Trained Spotter
Trained spotter reports nickel to quarter
sized hail currently falling in the
Countryside at Vero Beach Community.
&&
REHSpecial weather statement, May 5, 4:12 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Melbourne FL
Issued by National Weather Service Tampa Bay Area Ruskin FL
412 PM EDT Mon May 5 2025
FLZ154-159-052045-
Coastal St. Lucie FL-Coastal Indian River FL-
412 PM EDT Mon May 5 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL ST. LUCIE AND
SOUTHEASTERN INDIAN RIVER COUNTIES THROUGH 445 PM EDT...
At 410 PM EDT, Doppler radar was tracking a strong thunderstorm over
Vero Beach Highland, or near Vero Beach South, moving northeast at 10
mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Pointe West, Grovenor Estates, Queens Cove, Jaycee Beach, and Vero
Beach South.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
east central Florida.
&&
LAT...LON 2747 8041 2763 8051 2772 8036 2753 8028
TIME...MOT...LOC 2010Z 245DEG 8KT 2758 8040
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
TBWThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 5, 9:27 AM EDT | Special Marine Warning | MLB | 63 min | |
| May 5, 10:28 AM EDT | Special Marine Warning | MLB | 92 min | |
| May 5, 2:14 PM EDT | Special Weather Statement | MLB | Indian River | 31 min |
| May 5, 2:22 PM EDT | Special Marine Warning | MLB | 38 min | |
| May 5, 2:22 PM EDT | Severe Thunderstorm Warning | MLB | Brevard, Indian River | 23 min |
| May 5, 3:32 PM EDT | Special Weather Statement | MLB | Indian River | 28 min |
| May 5, 3:37 PM EDT | Severe Thunderstorm Warning | MLB | Indian River | 38 min |
| May 5, 3:51 PM EDT | Special Weather Statement | MLB | Martin | 39 min |
| May 5, 3:53 PM EDT | Special Marine Warning | MLB | 52 min | |
| May 5, 4:12 PM EDT | Special Weather Statement | MLB | Indian River | 33 min |
| May 5, 4:25 PM EDT | Special Weather Statement | MLB | Seminole | 35 min |
| May 5, 4:28 PM EDT | Special Weather Statement | MLB | Orange | 32 min |
| May 5, 4:39 PM EDT | Special Marine Warning | MLB | 66 min | |
| May 5, 4:53 PM EDT | Special Marine Warning | MLB | 43 min | |
| May 5, 4:57 PM EDT | Special Weather Statement | MLB | Seminole | 63 min |
| May 5, 4:57 PM EDT | Severe Thunderstorm Warning | MLB | Martin, Saint Lucie | 30 min |
| May 5, 5:05 PM EDT | Severe Thunderstorm Warning | MLB | Brevard, Volusia | 26 min |
| May 5, 5:27 PM EDT | Special Weather Statement | MLB | Saint Lucie | 33 min |
| May 5, 5:35 PM EDT | Special Weather Statement | MLB | Osceola | 25 min |
| May 5, 5:38 PM EDT | Special Marine Warning | MLB | 28 min | |
| May 5, 5:54 PM EDT | Special Weather Statement | MLB | Osceola | 36 min |
| May 5, 6:05 PM EDT | Special Marine Warning | MLB | 39 min | |
| May 5, 6:05 PM EDT | Special Weather Statement | MLB | Brevard | 25 min |
| May 5, 6:09 PM EDT | Severe Thunderstorm Warning | MLB | Osceola | 36 min |
| May 5, 6:12 PM EDT | Special Weather Statement | MLB | Volusia | 33 min |
| May 5, 6:13 PM EDT | Special Marine Warning | MLB | 32 min | |
| May 5, 6:20 PM EDT | Special Weather Statement | MLB | Osceola | 25 min |
| May 5, 6:38 PM EDT | Severe Thunderstorm Warning | MLB | Brevard, Osceola | 52 min |
| May 5, 6:51 PM EDT | Special Weather Statement | MLB | Saint Lucie | 24 min |
| May 5, 6:52 PM EDT | Special Marine Warning | MLB | 38 min | |
| May 5, 6:53 PM EDT | Special Weather Statement | MLB | Indian River | 37 min |
| May 5, 6:54 PM EDT | Severe Thunderstorm Warning | MLB | Indian River, Okeechobee, Osceola | 25 min |
| May 5, 7:09 PM EDT | Special Marine Warning | MLB | 107 min | |
| May 5, 7:15 PM EDT | Severe Thunderstorm Warning | MLB | Brevard, Indian River, Osceola | 32 min |
| May 5, 7:56 PM EDT | Special Weather Statement | MLB | Saint Lucie | 34 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.